# SDR SWAA2014021725243

- Difficulty date: February 4, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 40,350 hours, 27,393 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: 5910515
- Condition: Corroded
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING 2ND FIXED FLAP VANE FROM INBD SIDE DOUBLER CORRODED AT AUXILIARY CAM ATTACHED POINT.  REPAIRED DOUBLER IAW SRM.
